Alert archive / Wisconsin / Tornado Warnings in 2022

Tornado Warning 10, NWS Green Bay, WI

June 15, 2022Brown County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this tornado warning at Jun 15, 2022, 6:17 PM CDT for Brown County, Outagamie County, Wisconsin. It was in force for 28 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 6:17 PM CDT (23:17 UTC)
Expired
Jun 15, 2022, 6:45 PM CDT
In force
28 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Brown County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 13 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:17 PM CDTTORNADOSeymour, WIEF1 TORNADO. NO INJURIES OR FATALITIES. TIME ESTIMATED OFF RADAR.
Jun 15, 6:18 PM CDTTSTM WND DMGOneida, WIBARN REPORTED DOWN VIA EMERGENCY MANAGER.
Jun 15, 6:18 PM CDTTSTM WND DMGSeymour, WIMULTIPLE TREES SNAPPED IN THE CITY.
Jun 15, 6:23 PM CDTTSTM WND DMG2 Ssw Rose Lawn, WITREES AND POWER LINES DOWN.
Jun 15, 6:25 PM CDTTSTM WND DMG3 Sw Howard, WITRAINED SPOTTER REPORTED MULTIPLE 12 TO 18 INCH DIAMETER TREES DOWN. TIME ESTIMATED VIA RADAR. DELAYED REPORT.
Jun 15, 6:29 PM CDTTSTM WND GST 753 Nnw Howard, WI
Jun 15, 6:31 PM CDTTSTM WND DMG1 S Howard, WISEVERAL TREES DOWN. A FEW ROADS WERE IMPASSABLE DUE TO THE FALLEN TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:28 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1556 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

908 
WFUS53 KGRB 152317
TORGRB
WIC009-087-152345-
/O.NEW.KGRB.TO.W.0010.220615T2317Z-220615T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
617 PM CDT Wed Jun 15 2022

The National Weather Service in Green Bay has issued a

* Tornado Warning for...
  Northern Brown County in northeastern Wisconsin...
  Northeastern Outagamie County in northeastern Wisconsin...

* Until 645 PM CDT.
    
* At 616 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Black Creek, or 16 miles north of Appleton, moving
  northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Green Bay around 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4452 8846 4459 8830 4459 8825 4461 8824
      4468 8808 4468 8799 4471 8799 4472 8798
      4468 8792 4463 8793 4465 8788 4459 8779
      4444 8836
TIME...MOT...LOC 2316Z 245DEG 56KT 4450 8834 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cooley
4 follow-up statements
306 
WWUS53 KGRB 152321
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
621 PM CDT Wed Jun 15 2022

WIC009-087-152345-
/O.CON.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-Outagamie WI-
621 PM CDT Wed Jun 15 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
BROWN AND NORTHEASTERN OUTAGAMIE COUNTIES...
    
At 620 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Pulaski, or 12 miles west of Green Bay,
moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Green Bay around 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4448 8828 4454 8833 4459 8826 4459 8824
      4461 8824 4468 8808 4468 8799 4471 8799
      4472 8798 4468 8792 4463 8793 4465 8788
      4459 8779
TIME...MOT...LOC 2320Z 245DEG 56KT 4453 8825 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cooley
178 
WWUS53 KGRB 152329 RRA
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
629 PM CDT Wed Jun 15 2022

WIC087-152338-
/O.CAN.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Outagamie WI-
629 PM CDT Wed Jun 15 2022

...THE TORNADO WARNING FOR NORTHEASTERN OUTAGAMIE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

LAT...LON 4450 8819 4457 8818 4463 8819 4468 8808
      4468 8799 4471 8799 4472 8798 4468 8792
      4463 8793 4465 8788 4459 8779
TIME...MOT...LOC 2328Z 245DEG 56KT 4459 8808 

$$

WIC009-152345-
/O.CON.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-
629 PM CDT Wed Jun 15 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
BROWN COUNTY...
    
At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Green Bay, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northern Brown County, including the following locations... Suamico,
Little Suamico, Anston, Howard, Red Banks, Flintville and Oneida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4450 8819 4457 8818 4463 8819 4468 8808
      4468 8799 4471 8799 4472 8798 4468 8792
      4463 8793 4465 8788 4459 8779
TIME...MOT...LOC 2328Z 245DEG 56KT 4459 8808 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cooley
331 
WWUS53 KGRB 152333 RRA
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
633 PM CDT Wed Jun 15 2022

WIC009-152345-
/O.CON.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-
633 PM CDT Wed Jun 15 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN BROWN COUNTY...
    
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Green Bay, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Howard, Suamico, Little Suamico and Red Banks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4458 8803 4468 8808 4468 8799 4471 8799
      4472 8798 4468 8792 4463 8793 4465 8788
      4459 8779 4454 8800
TIME...MOT...LOC 2333Z 245DEG 56KT 4462 8798 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cooley
697 
WWUS53 KGRB 152338
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
638 PM CDT Wed Jun 15 2022

WIC009-152347-
/O.EXP.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-
638 PM CDT Wed Jun 15 2022

...THE TORNADO WARNING FOR NORTHEASTERN BROWN COUNTY WILL EXPIRE AT
645 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
the east half of the county.

LAT...LON 4458 8803 4468 8808 4468 8799 4471 8799
      4472 8798 4468 8792 4463 8793 4465 8788
      4459 8779 4454 8800
TIME...MOT...LOC 2337Z 245DEG 56KT 4463 8795 

$$

Cooley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jun 15, 5:53 PM CDT, 24 minutes earlier.

Area forecast discussion, Jun 15, 5:53 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
553 PM CDT Wed Jun 15 2022

Updated aviation portion for 00Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 548 PM CDT Wed Jun 15 2022

Threat for widespread damaging winds in E-C WI has increased
substantially during the past hour. KGRB WSR88D indicating over 90
kt inbounds on 0.5 elevation slice of base velocity. There will
also be a risk of tornadoes with circulations that develop within
the line.

Threat is much lower over N-C WI, but need to see the storms
currently over that area shift off to the east before we can clear
the watch from that area.
&&

.SHORT TERM...Tonight and Thursday
Issued at 235 PM CDT Wed Jun 15 2022

Showers and thunderstorms are currently developing to the west of
the cwa, and even in the western cwa, early this afternoon ahead
of an approaching cold front. Although these storms are currently
not severe, the aforementioned cold front is expected to overcome
the capping inversion in place. Once this occurs, thunderstorms
will have sufficient ingredients for severe weather as SBCAPE
values are 2-3 J/g along with steep mid level lapse rates and very
strong winds just off the surface. If storms are discrete and
supercellular 0-1 km shear values of 15 to 20 knots will be
sufficient for some tornadoes. If storms coalesce into a more
linear mode, as suggested by the hi-res models shortly after
discrete cells form, 0-3 km shear values around 30 knots from the
southwest will raise the threat for QLCS tornadoes if any part of
the line becomes normal to these shear vectors. Given all these
parameters in place, all severe weather modes are on the table
through this evening with damaging winds, large hail, and a few
tornadoes possible.

In addition to severe weather, flash flooding will be possible as
PWAT values soar to 1.5 to 2 inches. Although storms are not
expected to be slow moving, the southern portion of portions of
central and east-central Wisconsin received 1 to 2 inches of rain
during the last 2 days. This would pose an increased threat for
flooding across these areas as soil moisture is already fairly
high.

The storms should exit the area late this evening, with clearing
skies during the overnight hours. A tight pressure gradient on
Thursday will cause surface winds to increase precipitously during
the morning hours, gusting to 40 mph or more at times during the
day on Thursday. Although temperatures will still be warm on
Thursday with highs in the 80s, dew points falling into the 50s
will make for a more pleasant day across the area.

.LONG TERM...Thursday Night Through Wednesday
Issued at 235 PM CDT Wed Jun 15 2022

High pressure will keep the weather dry to end the work week and
into the first part of the weekend as temperatures return to more
seasonable levels. Isentropic lift ahead of a warm front could
bring some showers and isolated thunderstorms late in the weekend.
Instability looks to be fairly limited; therefore, mainly showers
and a few thunderstorms are expected.

Temperatures will soar behind the departing warm front for the
early part of next week, as highs soar back into the 90s away from
Lake Michigan. Some weak shortwaves tracking around the periphery
of the upper level ridge across the western Great Lakes could
bring some isolated to scattered thunderstorm to the region at
times during the early part of the week; however exact timing of
these features is problematic at best this far out.

A cold front will track through the region late Tuesday into
early Wednesday as the upper level ridge breaks down. This will
allow for additional isolated to scattered showers and
thunderstorm through the middle part of the week as temperatures
moderate a bit back into the 80s for Wednesday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 548 PM CDT Wed Jun 15 2022

The primary aviation issue will be thunderstorms this evening.
Destructive winds are possible in E-C WI.

Gusty surface winds will be the primary aviation weather issue
tomorrow.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....Kurimski
LONG TERM......Kurimski
AVIATION.......Skowronski
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
154 PM CDT Wed Jun 15 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
154 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely this afternoon and evening.
Damaging winds, large hail, torrential rain, and isolated
tornadoes are the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Southwest winds gusting over 40 mph could produce minor tree or
power line damage on Thursday.

Occasional thunderstorms are possible next week, but it is too
early to pin down specific timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

LMZ521-522-541>543-161900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
154 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected late this afternoon and evening. Strong
to severe storms are likely, with strong winds, large hail, and
isolated waterspouts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory is in effect for southwest winds gusting
to around 30 knots Thursday.

Occasional thunderstorms are possible next week. Any thunderstorm
would pose a hazard to mariners.

Kurimski

In the hours before

Local storm report, Jun 15, 5:33 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     WAUTOMA                 44.06N 89.28W
06/15/2022  M66.00 MPH       WAUSHARA           WI   ASOS

&&

SAC
Local storm report, Jun 15, 5:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     REDGRANITE              44.03N 89.09W
06/15/2022  E70.00 MPH       WAUSHARA           WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jun 15, 6:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     2 E WITTENBERG          44.81N 89.11W
06/15/2022                   SHAWANO            WI   TRAINED SPOTTER

            TREES DOWN ALONG HIGHWAY 29.

&&
Local storm report, Jun 15, 6:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
06/15/2022                   MARATHON           WI   TRAINED SPOTTER

            TREES DOWN IN THE CITY OF WAUSAU.

0541 PM     TSTM WND DMG     1 W WAUTOMA             44.07N 89.30W
06/15/2022                   WAUSHARA           WI   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0544 PM     TSTM WND DMG     2 SSE PINE RIVER        44.12N 89.07W
06/15/2022                   WAUSHARA           WI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&
Local storm report, Jun 15, 6:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
607 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     3 W COLOMA              44.02N 89.57W
06/15/2022                   WAUSHARA           WI   PUBLIC

            TREE LIMBS DOWN.

&&
Local storm report, Jun 15, 6:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
615 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND GST     GREENVILLE              44.29N 88.53W
06/15/2022  E55 MPH          OUTAGAMIE          WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:38 AM CDTSpecial Weather StatementGRBMarathon, Wood37 min
Jun 15, 3:03 AM CDTGale WatchGRB12 hr
Jun 15, 3:41 AM CDTSpecial Weather StatementGRBMarathon49 min
Jun 15, 4:17 AM CDTSpecial Weather StatementGRBLanglade28 min
Jun 15, 4:21 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Shawano39 min
Jun 15, 4:56 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida34 min
Jun 15, 5:16 AM CDTSpecial Weather StatementGRBVilas44 min
Jun 15, 5:52 AM CDTSpecial Weather StatementGRBForest23 min
Jun 15, 5:56 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest19 min
Jun 15, 12:59 PM CDTSpecial Weather StatementGRBPortage46 min
Jun 15, 3:07 PM CDTSmall Craft AdvisoryGRB31 hr
Jun 15, 3:57 PM CDTSpecial Weather StatementGRBLincoln33 min
Jun 15, 4:19 PM CDTTornado WarningGRBWood26 min
Jun 15, 4:25 PM CDTSpecial Weather StatementGRBMarathon35 min
Jun 15, 4:36 PM CDTSpecial Weather StatementGRBForest, Oneida39 min
Jun 15, 4:48 PM CDTSevere Thunderstorm WarningGRBPortage, Wood57 min
Jun 15, 4:57 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon33 min
Jun 15, 4:59 PM CDTTornado WarningGRBPortage, Wood31 min
Jun 15, 5:02 PM CDTSevere Thunderstorm WarningGRBWaushara60 min
Jun 15, 5:13 PM CDTTornado WarningGRBWaushara32 min
Jun 15, 5:22 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Shawano, Waupaca38 min
Jun 15, 5:28 PM CDTTornado WarningGRBLanglade, Marathon32 min
Jun 15, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBOutagamie, Waupaca, Winnebago65 min
Jun 15, 5:41 PM CDTTornado WarningGRBMenominee, Shawano19 min
Jun 15, 5:49 PM CDTTornado WarningGRBOutagamie, Waupaca, Waushara26 min
Jun 15, 5:54 PM CDTSevere Thunderstorm Warning Destructive damage threatGRBOutagamie, Waupaca, Winnebago36 min
Jun 15, 5:56 PM CDTTornado WarningGRBOutagamie, Shawano, Waupaca34 min
Jun 15, 5:58 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBLanglade, Menominee, Oconto, Outagamie, Shawano, Waupaca32 min
Jun 15, 5:59 PM CDTSpecial Marine WarningGRB2 hr
Jun 15, 6:01 PM CDTTornado WarningGRBForest, Langlade, Oconto29 min
Jun 15, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more45 min
Jun 15, 6:17 PM CDTTornado WarningGRBOconto, Shawano28 min
Jun 15, 6:23 PM CDTSpecial Weather StatementGRBMarinette, Oconto52 min
Jun 15, 6:34 PM CDTTornado WarningGRBMarinette26 min
Jun 15, 6:39 PM CDTTornado WarningGRBMarinette, Oconto36 min
Jun 15, 6:40 PM CDTTornado WarningGRBMarinette20 min
Jun 15, 6:43 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago28 min
Jun 15, 6:51 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Door, Kewaunee, Marinette, Oconto69 min

Nearby

Tornado Warnings in Wisconsin, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.